BibTeX record journals/anor/Dijk91

download as .bib file

@article{DBLP:journals/anor/Dijk91,
  author       = {Nico M. van Dijk},
  title        = {On truncations and perturbations of Markov decision problems with
                  an application to queueing network overflow control},
  journal      = {Ann. Oper. Res.},
  volume       = {29},
  number       = {1},
  pages        = {515--535},
  year         = {1991},
  url          = {https://doi.org/10.1007/BF02283612},
  doi          = {10.1007/BF02283612},
  timestamp    = {Thu, 13 Aug 2020 12:40:01 +0200},
  biburl       = {https://dblp.org/rec/journals/anor/Dijk91.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics